# SDR CA150819007

- Difficulty date: August 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 543 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Rivet
- Condition: Broken
- Location: Rt Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT FLOAT BAGGAGE LIP, PN 13A01162-052 PARTS MANUAL, REV F, PAGE 24 - 26, ITEM NR 17, HAD 5 BROKEN RIVETS.
